REAL

Items where Author is "Aliyev, Ziyatkhan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Aliyev, Ziyatkhan and Rzayeva, Humay (2016) Global bifurcation for nonlinear Dirac problems. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (46). pp. 1-14. ISSN 1417-3875

Aliyev, Ziyatkhan and Manafova, Parvana (2016) Oscillation theorems for the Dirac operator with a spectral parameter in the boundary condition. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (115). pp. 1-10. ISSN 1417-3875

This list was generated on Tue May 30 05:26:41 2017 CEST.